MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5992025
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was discarded by the user facility and therefore unavailable for review.Based on the information provided and not having the sample, root cause for the issue experienced by the user cannot be determined.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date there have been no other reported complaints for this is the only reported complaint for this production lot of 113 units released for distribution in march, 2019.Discarded.
 
Event or Problem Description
It was reported that during a case on (b)(6) 2019 the positioning system of a bard ventralight st w/ echo 2 ps partially detached just after the device was inserted into the abdominal cavity through a 12mm trocar.The entire echo 2 ps was removed without issue and fixation was performed manually.As reported surgeon was a first time user of the device and the mesh was rolled and inserted in the correct fashion.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8739974
Report Number1213643-2019-05522
Device Sequence Number1341914
Product Code FTL
UDI-Device Identifier00801741131042
UDI-Public(01)00801741131042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Catalogue Number5992025
Device Lot NumberHUCZ2219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR